# SDR 2000UALA00454

- Difficulty date: August 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 40,834 hours, 23,791 cycles
- Engine: Ge CFM56*
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Failed
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOPILOT MASTER CONTROL PANEL FAILED.  *S/D*  REPLACED AUTOPILOT MODE CONTROL PANEL.  NO FURTHER FAILURES HAVE BEEN EXPERIENCED.
